Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On treatment for liver hemangioma, has jaundice and high bilrubin level. Recent ultrasound shows increase in hemangioma. Reason

hi my mother is diagnosed with liver hemengioma 2 months before doctors advice her of pain killer tramadol now she got jaundice with bilirubin level 10.18 mg with mild sign symptoms no itching no vomit .nw she have repeat ultrasound doctor says gallbladder wall and gall bladder is ok bt the hemengioma area increased .my question is either the jaundice is related to hemengioma or is it a seprate disease itself not related to hemengioma ?kindly plz advice me thnx regards mahnoor
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Liver Heamangioma is generally slow growing and very rarely causes symptoms.
You should go for repeat ultrasound imaging along with CT/ MRI scan abdomen for better evaluation of liver pathology.
There may be some different pathology apart from haemangioma.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
Your mother should take proper treatment for faster recovery.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor